Medical Questions > Mental Health > Anxiety and Stress Forum

Pulmonary Embolism, numbness, pulpitations, headaches

User Profile
I was diagnosed with Pulmonary Embolism and been on Warfarin for 6months. My physician have since stopped me from taking Warfarin. I was recently put on acid reflux tablets. I now feel numb on my forehead and sometimes pins and needles on my left hand side and on both feet. I also have pulpitations, headaches,chest pains, sometimes my left hand shivers. What could cause this? I'm told that chances are less to none of having a stroke as I have been taking Warfarin is that true? If this is stress or anxiety I do Yoga to reduce stress. What could be the cause of all these symptoms?


Did you find this post helpful?
|

User Profile
replied September 11th, 2014
Anxiety and Stress Answer A49200
Thank you for asking

Warfarin still can cause stroke and bleeding diathesis but your case is likely not that. Mere anxiety explains the symptoms.

Why don't you seek a psychiatrist and let them sort it out for you. There is no harm in getting evaluated for Warfarin adverse effects. Y IU had a history of embolism so that makes it worth assessment but it's likely an anxiety.

Visit our health centre for further guidance.

Take care


|
Did you find this post helpful?
Must Read
Learn how doctors clinically diagnose one of twelve kinds of anxiety disorders...and which doctors you should see for an anxiety diagnosis....
Anxiety disorders can affect anyone. But do you know the common signs and symptoms of anxiety disorders? Learn more now....
Anxiety is a normal, healthy emotion when experienced during specific moments. But do you know the signs that anxiety has gotten out of control? Read more here...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Anxiety and Stress , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.